Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 49, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Dec 12, 2012, 3:59 AM EST. It took effect at Dec 12, 2012, 6:00 PM EST. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2012, 3:59 AM EST (08:59 UTC)
- In effect from
- Dec 12, 2012, 6:00 PM EST
- Expired
- Dec 15, 2012, 3:00 PM EST
- In force
- 69 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
667 WHUS72 KJAX 120859 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 359 AM EST WED DEC 12 2012 AMZ470-472-474-122300- /O.NEW.KJAX.SC.Y.0049.121212T2300Z-121215T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 359 AM EST WED DEC 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST SATURDAY. * WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS. * WAVES/SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
971 WHUS72 KJAX 121826 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 126 PM EST WED DEC 12 2012 AMZ470-472-474-131000- /O.CON.KJAX.SC.Y.0049.121212T2300Z-121215T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 126 PM EST WED DEC 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT OFFSHORE FROM 6 PM THIS EVENING TO 6 AM EST SATURDAY... * WINDS...NORTH TO NORTHEAST WINDS INCREASING TO 20 TO 25 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 7 TO 9 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
231 WHUS72 KJAX 130832 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 332 AM EST THU DEC 13 2012 AMZ450-452-454-132300- /O.EXB.KJAX.SC.Y.0049.000000T0000Z-121214T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 332 AM EST THU DEC 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY. * WINDS...NORTH 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-132300- /O.CON.KJAX.SC.Y.0049.000000T0000Z-121215T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 332 AM EST THU DEC 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES/SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
875 WHUS72 KJAX 131901 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 201 PM EST THU DEC 13 2012 AMZ470-472-474-141015- /O.CON.KJAX.SC.Y.0049.000000T0000Z-121215T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 201 PM EST THU DEC 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-141015- /O.CON.KJAX.SC.Y.0049.000000T0000Z-121214T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 201 PM EST THU DEC 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
694 WHUS72 KJAX 140326 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1026 PM EST THU DEC 13 2012 AMZ470-472-474-141130- /O.CON.KJAX.SC.Y.0049.000000T0000Z-121215T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1026 PM EST THU DEC 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES/SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-141100- /O.CON.KJAX.SC.Y.0049.000000T0000Z-121214T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 1026 PM EST THU DEC 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WINDS...NORTH 20 KNOTS AND GUSTY. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
529 WHUS72 KJAX 140830 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 330 AM EST FRI DEC 14 2012 AMZ470-472-474-142300- /O.EXT.KJAX.SC.Y.0049.000000T0000Z-121215T2300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 330 AM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SATURDAY... * WINDS...NORTHEAST 20 KNOTS TODAY...BECOMING EAST 15 KNOTS SATURDAY. * WAVES/SEAS...6 TO 9 FEET TODAY...DECREASING TO 5 TO 7 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-142300- /O.EXT.KJAX.SC.Y.0049.000000T0000Z-121214T2300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 330 AM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...NORTHEAST 20 KNOTS THIS MORNING...DECREASING TO 15 KNOTS THIS AFTERNOON. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
703 WHUS72 KJAX 142010 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 310 PM EST FRI DEC 14 2012 AMZ450-142115- /O.CAN.KJAX.SC.Y.0049.000000T0000Z-121214T2300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- 310 PM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ470-472-474-150945- /O.EXT.KJAX.SC.Y.0049.000000T0000Z-121215T2000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 310 PM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST SATURDAY... * WINDS...NORTHEAST 20 TO 25 KNOTS...DECREASING TO 10 TO 15 KNOTS SATURDAY. * WAVES/SEAS...6 TO 9 FEET...DECREASING TO 5 TO 7 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ452-454-150200- /O.EXT.KJAX.SC.Y.0049.000000T0000Z-121215T0200Z/ FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 310 PM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...NORTHEAST 20 KNOTS AND GUSTY IN THE EVENING. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
542 WHUS72 KJAX 150145 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 845 PM EST FRI DEC 14 2012 AMZ452-454-150245- /O.CAN.KJAX.SC.Y.0049.000000T0000Z-121215T0200Z/ FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 845 PM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ470-472-474-150945- /O.CON.KJAX.SC.Y.0049.000000T0000Z-121215T2000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 845 PM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SATURDAY... * WINDS...NORTHEAST 15 TO 20 KNOTS...BECOMING EAST AND DECREASING TO 10 TO 15 KNOTS. BECOMING SOUTHEAST ON SATURDAY. * WAVES/SEAS...6 TO 8 FEET...DECREASING TO 5 TO 7 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
923 WHUS72 KJAX 150842 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 342 AM EST SAT DEC 15 2012 AMZ470-472-474-152000- /O.CON.KJAX.SC.Y.0049.000000T0000Z-121215T2000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 342 AM EST SAT DEC 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS...EAST TO NORTHEAST 10 TO 15 KNOTS THIS MORNING...BECOMING EAST TO SOUTHEAST 5 TO 10 KNOTS THIS AFTERNOON. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
213 WHUS72 KJAX 152011 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 311 PM EST SAT DEC 15 2012 AMZ470-472-474-152115- /O.EXP.KJAX.SC.Y.0049.000000T0000Z-121215T2000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 311 PM EST SAT DEC 15 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ AMZ450-452-454-160600- /O.NEW.KJAX.MF.Y.0019.121215T2011Z-121216T0600Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 311 PM EST SAT DEC 15 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST SUNDAY. * VISIBILITY...VISIBILITIES ALONG THE COAST FROM ALTAMAHA SOUND TO FLAGLER BEACH WILL DROP BELOW 1 NM AT TIMES. NAVIGATION OF THE WATERWAYS WILL BE HAZARDOUS IN AREAS OF FOG. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ENYEDI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 8:47 PM EST, 7 hours 12 minutes earlier.
Area forecast discussion, Dec 11, 8:47 PM EST, 7 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
847 PM EST TUE DEC 11 2012
...COLD FRONT CONTINUES TO SLIP SOUTHWARD THROUGH THE FORECAST AREA...
...WIDESPREAD RAINFALL EVENT EXPECTED ON WEDNESDAY...
.UPDATE...
FRONT CONTINUES TO MAKE SLOW BUT STEADY PROGRESS SOUTHEAST THROUGH
THE FORECAST AREA AND HAS TRIGGERED MAINLY JUST A FEW ISOLATED
SHOWERS ALONG THE WAY. MAY BE ABLE TO REMOVE DENSE FOG ADVISORY
FOR FLAGLER COUNTY AND ADJACENT COASTAL WATERS LATE THIS EVENING
AS WINDS SHIFT TO THE NORTH AND MIX OUT/PUSH FOG OUT OF THE
REGION. LATEST REPORTS FROM COUNTY STILL HAVE SOME DENSE SEA FOG
THAT HAD MOVED INLAND EARLIER THIS EVENING. OTHERWISE EXPECT
MAINLY ISOLATED RAIN CHANCES THIS EVENING...INCREASING TO 30-50%
RANGE BY MORNING AS ISENTROPIC LIFT INCREASES ALONG AND NORTH OF
THE FRONTAL BOUNDARY. LOWS WILL GENERALLY FALL INTO THE 50S BEHIND
THE FRONTAL PASSAGE. ON WEDNESDAY...ISENTROPIC LIFT INCREASES OVER
THE REGION AND EXPECT A WIDESPREAD LIGHT/MODERATE RAIN EVENT BY
THE AFTERNOON HOURS WITH ISOLATED THUNDER STILL POSSIBLE OVER NE
FL AND THE COASTAL WATERS. MAX TEMPS ONLY SEE A 5-10 DEG BUMP INTO
THE 60S. RAIN CHANCES CLOSE TO 90-100% ACROSS THE REGION.
&&
.AVIATION...
MOISTURE ASSOCIATED WITH FRONTAL BOUNDARY WILL REMAIN ACROSS THE
REGION THIS EVENING. THIS BOUNDARY WILL PASS SOUTH OF AREA
TERMINALS OVERNIGHT...WITH LOW CLOUDS AND FOG FILLING IN BEHIND
IT. THE LOW CEILINGS AND LIGHT FOG ARE EXPECTED TO LAST THROUGHOUT
THE DAY ON WEDNESDAY...WITH RAIN BECOMING PERSISTENT.
&&
.MARINE...
FRONT IS BI-SECTING THE COASTAL WATERS WITH LIGHT NORTH WINDS FROM
JAX NORTHWARD AND LIGHT SOUTHERLY WINDS ELSEWHERE. NORTH FLOW WILL
STEADILY TAKE OVER LATER TONIGHT WITH BIGGER INCREASES CLOSER TO
SMALL CRAFT ADVISORY LEVELS BY WEDNESDAY AFTERNOON/EVENING WITH
NORTH WINDS AROUND 20 KNOTS AND SEAS OF 4-6 FT. WITH THIS EVENT
STILL TO CLOSE TO CALL WILL LET MID SHIFT MAKE FINAL DECISION ON
ADVISORY ISSUANCE'S FOR THE OFFSHORE WATERS.
RIP CURRENTS: LOW RISK WILL CONTINUE INTO WEDNESDAY AS FLOW
BECOMES NORTHERLY AND INCREASES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 47 55 43 61 / 50 100 70 10
SSI 53 58 48 61 / 40 100 80 20
JAX 54 61 49 63 / 30 100 80 10
SGJ 59 66 54 65 / 50 90 70 20
GNV 58 66 48 67 / 50 90 70 10
OCF 61 71 50 71 / 60 90 60 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...DENSE FOG ADVISORY UNTIL 6 AM EST WEDNESDAY FOR FLAGLER.
GA...NONE.
AM...DENSE FOG ADVISORY UNTIL 6 AM EST WEDNESDAY FOR ST AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
&&
HESS/STRUBLE/MCALLISTERHazardous weather outlook, Dec 11, 9:45 PM EST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 945 PM EST TUE DEC 11 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-121100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 945 PM EST TUE DEC 11 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TONIGHT... ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY SOUTH OF A LINE FROM ST AUGUSTINE TO JACKSONVILLE INCLUDING THE ADJACENT ATLANTIC COASTAL WATERS. BRIEF HEAVY RAINFALL IS POSSIBLE BUT SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AN UNSETTLED WEATHER PATTERN WILL PERSIST ON WEDNESDAY...WITH WIDESPREAD LIGHT TO MODERATE RAINFALL THROUGHOUT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF NORTHEAST AND NORTH CENTRAL FLORIDA...BUT STRONG OR SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. NORTHERLY WINDS WILL INCREASE OVER THE MARINE ZONES ON WEDNESDAY WITH SMALL CRAFT ADVISORIES EXPECTED FROM WEDNESDAY AFTERNOON THROUGH FRIDAY. ELEVATED TIDE WATER LEVELS MAY DEVELOP ALONG THE ATLANTIC COAST THURSDAY THROUGH FRIDAY ASSOCIATED WITH HIGH ASTRONOMICAL TIDES AND ONSHORE FLOW. ANOTHER FRONTAL BOUNDARY WILL POTENTIALLY STALL ACROSS OUR REGION BY SUNDAY NIGHT AND MONDAY...BRINGING ANOTHER CHANCE OF WIDESPREAD RAINFALL AND POSSIBLY THUNDERSTORMS TO THE AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON/JDS/JCH
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 1:43 AM EST | Special Marine Warning | JAX | 62 min | |
| Dec 12, 3:59 PM EST | Special Weather Statement | JAX | Columbia, Union | 31 min |
| Dec 12, 4:45 PM EST | Special Weather Statement | JAX | Baker, Union | 45 min |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.